Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rough patches of dead skin on toes, have discoloration on using callus remover. No improvement with pumice stones, corn pads. Suggestive treatment?

Hello, Both of my big toes have rough patches of dead skin. After using the callus remover the dead skin is removed but since I am very dark skinned, there is a light pinkish discoloration on my toes, and days later the dead skin reappears. I first noticed these corns about 13 years ago. I just started treating them about 5 years ago. I have tried everything, soaking my feet , pumice stones, callus removers, and both medicated and non medicated corn pads. Nothing has worked. I have also visited two different doctors and neither of them would refer me to a podiatrist. Both doctors told me to use a pumice stone and to wear non medicated corn pads. Also, my shoes are not tight fitting and are very comfortable. Any suggestions for me?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  961
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi instead of using callus remover use salex l lotion after keeping the legs in lukewarm water .it removes the dead skin layers day by day and apply a antibiotic cream after 2-3 hours it should be done twice daily for two months to get response.if no response do electrocautery to remove the callus .it is easy procedure but very painful
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor